# SDR AALA201911089001

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 18,992 hours, 7,414 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904915
- Condition: Seized
- Location: Extract
- Part time: 18,996 hours, 7,416 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS INTERMITTENT ELECTRICAL "BURNT" SMELL IN COCKPIT LAST 40 MINUTES OF FLIGHT. NO INDICATIONS ON ELEC PAGE OR SYSTEMS NO CB'S POPPED. MAINTENANCE REMOVED AND REPLACED EXTRACT AVX FAN 18HQ IAW AMM 21-26-51, OPS CHECKS GOOD.
